# SDR MWEA010381

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 2912538
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE IN RADIUS OF SHEAR TIE STATION 756 LONGERON 15-17 LEFT.   REMOVED SHEAR TIE, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW SHEAR TIE.
